Domaines a estimation maximale.

M. Derridj

Mathematische Zeitschrift (1991)

  • Volume: 208, page 71-88
  • ISSN: 0025-5874; 1432-1823

How to cite


Derridj, M.. "Domaines a estimation maximale.." Mathematische Zeitschrift 208 (1991): 71-88. <>.

author = {Derridj, M.},
journal = {Mathematische Zeitschrift},
keywords = {type of a boundary point; pseudoconvex domain; estimate for },
pages = {71-88},
title = {Domaines a estimation maximale.},
url = {},
volume = {208},
year = {1991},

AU - Derridj, M.
TI - Domaines a estimation maximale.
JO - Mathematische Zeitschrift
PY - 1991
VL - 208
SP - 71
EP - 88
KW - type of a boundary point; pseudoconvex domain; estimate for
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.